Siladryl Oral Solution is a sugar-free, alcohol-free and cherry flavored antihistamine oral solution. Siladryl Oral Solution is available in an 8-oz. bottle and contains 12.5mg of Diphenhydramine Hydrochloride per teaspoonful (5ml).
Siladryl Antihistamine Oral Solution, 8 oz. bottle
- Sugar free, alcohol free and cherry flavored.
- Each teaspoonful (5ml) contains: Diphenhydramine Hydrochloride, USP, 12.5mg. Manufacturer ID#5483813570.